# SDR 2001UALA00916

- Difficulty date: June 24, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 66,617 hours, 17,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN DOUBLER CORRODED BS 1400 - 1410 STRINGER 35R - 36R.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED CHANNEL AND DOUBLER IN ACCORDANCE WITH BAC DRAWING 146T3534 AND SRM 51-40-02.
